# SDR HALA2017061400157

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 31,545 hours, 5,201 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL SYS FAULT DURING SHUTDOWN.   TROUBLESHOT THE NR 2 ENGINE CONTROL SYS IAW  71-00-00-810-924-A. ALL OPS NORMAL,  UNABLE TO DUPLICATE FAULT.  NO HISTORY. ACFT OK FOR SERVICE.
